# SDR ASAA2021012633954

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 45,629 hours, 13,526 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Message
- Condition: Unknown
- Location: Apu Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START TWICE AT FL360.  SUCCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED AT FL310.  GROUNDED-YES.  PERFORMED B737-800 FIM 49-30 TASK 803, OVERTEMP SHUTDOWN, APU BITE TEST FAULT HISTORY MAINT MESSAGE, CDU SHOWS 49-31016.  VISUAL INSPECTION GOOD ON TAIL CONE AREA & ADJACENT CONTROL SURFACES AT THIS TIME.  INSPECTED ON GROUND ONLY.  PERFORMED APU STARTING AND OPERATION, REF B737-800 AMM 49-11-00-860-801 APU STARTED FINE WITH NO FAULT LIGHT ILLUMINATED.  PERFORMED APU BITE PROCEDURE, REF FIM 49-60 TASK 801, NO MAINT MESSAGE NOTED AT THIS TIME.
